# SDR R61A201704080268

- Difficulty date: April 8, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 9,664 hours, 6,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011367
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK, MAINT REPORTED L1 DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED L1 EMERGENCY BATTERY IAW AMM 33-50-10. OPS CHECK GOOD.
